# SDR ASOA20120229029

- Difficulty date: February 29, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 28,995 hours, 27,941 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AEV2
- Part serial: 84584
- Condition: Inoperative
- Location: Nr 4 Brake
- Part time: 28,987 hours, 27,934 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT APPROX 90KTS, THE CREW REPORTED THAT THEY SMELLED SMOKE AND RECEIVED A BRAKE OVERHEAT MESSAGE. TAKEOFF WAS ABORTED AND THE ACFT RETURNED TO THE GATE WHERE MX INSPECTED THE ACFT R & R A FAULTY BRAKE TEMP SENSOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
